# SDR UPS08552003

- Difficulty date: April 10, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bracket
- Condition: Damaged
- Location: R2 Window
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A F/O R2 WINDOW DIFFICULT TO UNLATCH, HAD TO DEPRESS BUTTON TO UNLATCH.  REWORKED THE FORWARD LATCH STRIKER BRACKET IAW EO B757-5610-5738 PAR 2, OPS CHECK GOOD.
